# SDR FDEA202304250758

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 83,218 hours, 20,345 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: ACG70115
- Part serial: AP212
- Condition: Damaged
- Location: Zone 700
- Part time: 109,466 hours, 22,437 cycles
- Component: Landing Gear, Doug
- Component part number: NCG6203567
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR STEERING COLLAR HAS BROKEN LUG. PART  MISSING IS 2 3/4 " LONG.  FOUND DURING B140 CHECK.  WRITTEN ON NONROUTINE 12.   REMOVED AND REPLACED NLG STEERING COLLAR IAW AMM 32-21-01-8 AND CMM 32-21-11. REF EA 1-3220-T0374219 REV.A 0000302834. REF WO 00085702 N00012.
